MathSciNet Relay Station
MathSciNet bibliographic data
MR335843 (49 #621) 32A10 (30A36 30A60)
Pfaltzgraff, J. A. Quasiconformal extension of holomorphic mappings of a ball in $C\sp{n}$. Bull. Amer. Math. Soc. 80 (1974), 543–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement